# SDR AWXA960268

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 69522501
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2068 - PHX-LAS - AIR TURNBACK, HYDRAULIC QUANTITY LOSS.  RIGHT GEAR DOWNLINE RUPTURED.  INSTALLED TEMPORARY FLEX LINE AND SERVICED SYSTEM.  PLACED ON 106, DMI NR 28375 TO BE REPLACED BY PERMANENT LINE WITHIN 25 DAYS.  (M)
